3 months of pain in my joints, bones and muscles. I have been in water therapy but that is no longer helping. I am 75 and used to be in great health. Does anyone have any advice that will help? I just want to get better. I have no other helath issues. My Dr. looks at me like I am crazy. My bone mass is -2.5.
Hey J Vincent,
The arthralgia and the myalgia are unfortunately common side effects of the Reclast. That being said, this should have resolved after the first few weeks after the injection. Although, these symptoms may be from some other cause than the Reclast, you definitely need to address the osteopenia bordering on osteoporosis.
You may want to investigate other medications to take for this condition since you seem to be unable to tolerate the Reclast. Since it is a once yearly injection you have time to pursue this with the doctor.
Wish I had an answer for your pain. Maybe a nonsteroidal anti inflammatory would be helpful. Might be worth asking the doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 1 answer
Posted 10 Aug 2012 • 9 answers
Posted 30 May 2013 • 1 answer
Posted 1 Jul 2013 • 3 answers
Posted 11 May 2014 • 1 answer